MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PRE OP KIT

Medline Industries, LP MEDLINE; DBD-PRE OP KIT
Catalog Number DYKS1467
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the preop packs the tegaderm tape is sticking to the wrong side of the paper.A sample was received for investigation, and evaluation found 2 ea tegaderm dressings; on both of the dressings, the paper frame is not attached to the dressing itself so they're unable to be placed.Per the investigation, the vendor and the cause of this issue were confirmed.The issue derives from the raw materials process when the force between frame liner and the film is too weak, and medline is working with the component manufacturing facility for further evaluation and corrective actions.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that the preop packs the tegaderm tape is sticking to the wrong side of the paper.

Brand Name
MEDLINE
Common Device Name
DBD-PRE OP KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50756167
Report Number1417592-2026-39519
Device Sequence Number9668105
Product Code OJU
UDI-Device Identifier40195327410194
UDI-Public40195327410194
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYKS1467
Device Lot Number23JBW405
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/13/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown